American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14N15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] F. Cukierman, A. F. Lopez and I. Vainsencher. Enumeration of surfaces containing an elliptic quartic curve. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Giorgio Ottaviani and Bernd Sturmfels. Matrices with eigenvectors in a given subspace. Proc. Amer. Math. Soc. 141 (2013) 1219-1232.
Abstract, references, and article information
View Article: PDF

[3] Filip Cools and Marc Coppens. Singular hypersurfaces possessing infinitely many star points. Proc. Amer. Math. Soc. 139 (2011) 3413-3422. MR 2813373.
Abstract, references, and article information
View Article: PDF

[4] Nicolas Ressayre and Edward Richmond. Branching Schubert calculus and the Belkale-Kumar product on cohomology. Proc. Amer. Math. Soc. 139 (2011) 835-848. MR 2745636.
Abstract, references, and article information
View Article: PDF

[5] Kevin Purbhoo and Frank Sottile. A Littlewood-Richardson rule for Grassmannian permutations. Proc. Amer. Math. Soc. 137 (2009) 1875-1882. MR 2480266.
Abstract, references, and article information
View Article: PDF

[6] Vincenzo Di Gennaro. Hierarchical structure of the family of curves with maximal genus verifying flag conditions. Proc. Amer. Math. Soc. 136 (2008) 791-799. MR 2361850.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Sébastien Guffroy. Dimension des familles de courbes lisses sur une surface quartique normale de $\mathbb{P}3$. Proc. Amer. Math. Soc. 135 (2007) 3499-3505. MR 2336563.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Mikhail Kogan and Abhinav Kumar. A proof of Pieri's formula using the generalized Schensted insertion algorithm for rc-graphs. Proc. Amer. Math. Soc. 130 (2002) 2525-2534. MR 1900858.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] M. V. Catalisano, A. V. Geramita and A. Gimigliano. On the secant varieties to the tangential varieties of a Veronesean. Proc. Amer. Math. Soc. 130 (2002) 975-985. MR 1873770.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1